The Quarterly Journal of Mathematics · 1958 · 11 citations · 0 references
Natural SciencesMathematicsAlgebraAbstract AlgebraAlgebraic GeometryComplex GeometryComplex ArithmeticGeometry Of Complex Numbers
Journal Article COMPLEX EXTENSIONS Get access H. B. SHUTRICK H. B. SHUTRICK Liverpool Search for other works by this author on: Oxford Academic Google Scholar The Quarterly Journal of Mathematics, Volume 9, Issue 1, 1958, Pages 189–201, https://doi.org/10.1093/qmath/9.1.189 Published: 01 January 1958 Article history Received: 24 July 1957 Published: 01 January 1958